# SDR CA000713004

- Difficulty date: May 9, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 6,900 hours
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206010152101
- Condition: Cracked
- Location: Otbd Shank Radiu
- Part time: 69,950 hours
- Component: Main Rotor Hub, Bell, 206011100021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A SCHEDULED OVERHAUL OF THE ABOVE DESCRIBED MAIN ROTOR HUB ASSEMBLY, A COMPONENT WITHIN THIS ASSEMBLY KNOWN AS THE MAST NUT WAS FOUND TO HAVE A CRACK INDICATION. THIS WAS DETECTED DURING THE MAGNETIC PARTICLE INSPECTION. THIS NUT HAS SINCE BEEN SENT TO BELLL HELICOPTER FOR FURTHER INSPECTION AND TESTING.
